TITLE

Low-dose steroid replacement in severe sepsis--response

AUTHOR(S)
Aloe, Karen
PUB. DATE
June 2004
SOURCE
Critical Care Nurse;Jun2004, Vol. 24 Issue 3, p13
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor about the advocacy for the use of steroid therapy in all patients with severe sepsis.
ACCESSION #
13206959

 

Related Articles

  • Discontinuation concern. Field, E. A. // British Dental Journal;5/8/2010, Vol. 208 Issue 9, p381 

    A letter and a reply to the editor in response to the discontinuance of topical steroid agent in Great Britain are presented.

  • Aerosolized Corticosteroids for Croup. Harel, Yaron; Levin, Daniel L. // New England Journal of Medicine;2/9/95, Vol. 332 Issue 6, p400 

    A letter to the editor is presented in response to the article "Aerosolized Steroids for Croup," by L.I. Landau and G.C. Geelhoed in the August 4, 1994 issue.

  • Aerosolized Corticosteroids for Croup. Landau, Louis I. // New England Journal of Medicine;2/9/95, Vol. 332 Issue 6, p400 

    A response by Louis I. Landau to a letter to the editor about his article on corticosteroid treatment in children is presented.

  • Acute tumor lysis syndrome secondary to a single-dose methylprednisolone in acute lymphoblastic leukemia. Sipahi, Tansu; Öktem, Faruk; Kuybulu, Ayça Esra // Turkish Journal of Hematology;Mar2010, Vol. 27 Issue 1, p55 

    A letter to the editor is presented concerning a child with T-cell acute lymphoblastic leukemia who developed acute tumor lysis syndrome after a single dose of methylprednisolone.

  • Topical Mometasone Furoate for Phimosis. Khope, Sanjay // Indian Pediatrics;Mar2010, Vol. 47 Issue 3, p282 

    A letter to the editor about the efficacy of the topical steroid mometasone furoate in treating phimosis is presented.

  • Steroid-induced catatonia. Fink, Max // British Journal of Psychiatry;Sep91, Vol. 159, p445 

    A letter to the editor is presented in response to the article "A steroid stupor in a surgical ward" published in the January 1991 issue.

  • A Short Sharp Course of Steroids for the Patient with Depression. Watts, C. A. H. // British Journal of Psychiatry;Jul88, Vol. 153, p131 

    A letter to the editor is presented concerning the use of a short sharp course of steroids for a patient with mental depression.

  • Steroids in septic shock: the confusion continues. Tibby, Shane M. // Archives of Disease in Childhood;Jul2007, Vol. 92 Issue 7, p653 

    A letter to the editor is presented in response to the article about adrenal insufficiency and the principle for steroid use in sepsis by R. Aneja and J. A. Carcillo in the previous issue

  • Steroids in septic shock: the confusion continues - authors' response. Aneja, Rajesh; Carcillo, Joseph // Archives of Disease in Childhood;Jul2007, Vol. 92 Issue 7, p653 

    A response by Rajesh Aneja and Joseph Carcillo to a letter to the editor about their article "Steroids in septic shock: the confusion continues" in the previous issue is presented.

  • 'Soft' Steroids and Dry Eye. Aldridge, Chuck // Review of Optometry;12/15/2007 Part 1 of 2, Vol. 144 Issue 12, p24 

    A letter to the editor is presented in response to article regarding the use of soft steroid for long-term dry eye treatment.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics